Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Diabetes, BP, constant pain due to osteoarthritis, on medicines, daily exercises. Suggestion for improvement?

my husband is 57 years ,diabetic and b.p patient, since last 2 years he is suffering from knee joint pain .Doctor has told that he is having osteoarthritis .he is taking tab BIOCART TAB and collaflex sachet daily and also doing cycling and some knee exercise but is in constant pain ,if he takes pain killer than pain is less that too for few hours but after some time the same condition .pl advice . my email id ----- YYYY@YYYY
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM!
Is he on these two medicines only?
There are no NSAIDs in your description and these 2 drugs are not pain killers.
I think you should take a second opinion and start NSAIDs under appropriate guidance if pain still significant.
Get a physiotherapist help to learn the corrrect exercises.
Take care and please keep me informed of your progress.
Good Luck!
I hope to have answered your query satisfactorily.
Thank you!
Answered: Sat, 29 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor